Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Sudden breakout on face, been taking loer tab for chronic neck pain, bulging disc. Side effect?

Hi, I am a 50yr old male with cronic neck pain , bulging disc ect. I have been perscribed and am taking the generic brand loer tab for pain. Hydrocodone 10mg/acetaminophen 650mg up to 4 a day. I have been at a loss for about the last 8months why my face has suddenly been breaking out ? I have just realized that my symptoms have been going on for about the same period of my regular use of this medication? Could this be a side effect ? I have been using a gel called metro gel 1% to combat the out break and it seems to work sum. I do have a derm appt coming soon to investigate my suspicsion? Any advice / opinion please? Sincerely James
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
pinkish nodule on scrotem is a type of pin head haemangiomas. although it is harmless but can excised surgically or cauteriged chemically by tca if any symtoms devlops like pain,swelling,or ichiing etc. dr.ajay agrawal
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor